# SDR A6WA201240705

- Difficulty date: July 17, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 21,580 hours, 20,958 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT SIDE OF 280 BULKHEAD HAS DAMAGE ON PREVIOUS REPAIR FROM CONTACT WITH GALLEY STORAGE DOOR.  BLENDED OUT MINOR SURFACE DAMAGE AND RESTORED PROTECTIVE FINISH IAW SRM 51-12-00, 51-21-11, 51-25-06, 51-25-16.
